12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake, M., & Grimm, U. (2019). Scaling of diffraction intensities near the origin: some rigorous results. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 054003. doi:10.1088/1742-5468/ab02f2
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake, M., Gohlke, P., Kesseboehmer, M., & Schindler, T. (2019). SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(7), 4157-4185. doi:10.3934/dcds.2019168
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake, M., Frank, N. P., Grim, U., & Robinson, E. Arthur, J. (2019). Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction. STUDIA MATHEMATICA, 247(2), 109-154. doi:10.4064/sm170613-10-3
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim, U., Baake, E., & Baake, M. (2010). Single-crossover recombination in discrete time. JOURNAL OF MATHEMATICAL BIOLOGY, 60(5), 727-760. doi:10.1007/s00285-009-0277-4
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake, M., Grimm, U., & Giegerich, R. (2006). Surprises in approximating Levenshtein distances. JOURNAL OF THEORETICAL BIOLOGY, 243(2), 279-282. doi:10.1016/j.jtbi.2006.06.026
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake, E., Baake, M., Bovier, A., & Klein, M. (2005). An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY, 50(1), 83-114. doi:10.1007/s00285-004-0281-7
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake, M., & Baake, E. (2003). An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics, 55(1), 3-41. doi:10.4153/CJM-2003-001-0
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake, E., Baake, M., & Wagner, H. (1998). Quantum mechanics versus classical probabilities in biological evolution. PHYSICAL REVIEW E, 57(1), 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake, E., Baake, M., & Wagner, H. (1997). Ising quantum chain is equivalent to a model of biological evolution. PHYSICAL REVIEW LETTERS, 78, 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake, M., Baake, E., & Eich, E. (1993). On the role of invariants for the parameter estimation problem in Hamiltonian systems. Physics letters, 180(1-2), 74-82. doi:10.1016/0375-9601(93)90497-N
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake, E., Baake, M., Bock, H. G., & Briggs, K. M. (1992). Fitting ordinary differential equations to chaotic data. Physical Review A, 45(8), 5524-5529. doi:10.1103/PhysRevA.45.5524
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake, M., & Grimm, U. (2019). Scaling of diffraction intensities near the origin: some rigorous results. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 054003. doi:10.1088/1742-5468/ab02f2
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake, M., Gohlke, P., Kesseboehmer, M., & Schindler, T. (2019). SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(7), 4157-4185. doi:10.3934/dcds.2019168
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake, M., Frank, N. P., Grim, U., & Robinson, E. Arthur, J. (2019). Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction. STUDIA MATHEMATICA, 247(2), 109-154. doi:10.4064/sm170613-10-3
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim, U., Baake, E., & Baake, M. (2010). Single-crossover recombination in discrete time. JOURNAL OF MATHEMATICAL BIOLOGY, 60(5), 727-760. doi:10.1007/s00285-009-0277-4
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake, M., Grimm, U., & Giegerich, R. (2006). Surprises in approximating Levenshtein distances. JOURNAL OF THEORETICAL BIOLOGY, 243(2), 279-282. doi:10.1016/j.jtbi.2006.06.026
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake, E., Baake, M., Bovier, A., & Klein, M. (2005). An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY, 50(1), 83-114. doi:10.1007/s00285-004-0281-7
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake, M., & Baake, E. (2003). An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics, 55(1), 3-41. doi:10.4153/CJM-2003-001-0
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake, E., Baake, M., & Wagner, H. (1998). Quantum mechanics versus classical probabilities in biological evolution. PHYSICAL REVIEW E, 57(1), 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake, E., Baake, M., & Wagner, H. (1997). Ising quantum chain is equivalent to a model of biological evolution. PHYSICAL REVIEW LETTERS, 78, 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake, M., Baake, E., & Eich, E. (1993). On the role of invariants for the parameter estimation problem in Hamiltonian systems. Physics letters, 180(1-2), 74-82. doi:10.1016/0375-9601(93)90497-N
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake, E., Baake, M., Bock, H. G., & Briggs, K. M. (1992). Fitting ordinary differential equations to chaotic data. Physical Review A, 45(8), 5524-5529. doi:10.1103/PhysRevA.45.5524
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung